# SDR ASAA9610090

- Difficulty date: July 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N744AS
- Make and model: Boeing 737210C
- Aircraft serial: 21822
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: RPS1B
- Condition: Defective
- Location: Cargocompt
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THE EMERGENCY FLOOR TRACKLIGHTS WERE FOUND INOPERATIVE ON 1 PALLET.  REPLACED BATTERY PACK AND LIGHTSOPERATED NORMALLY.  (M)
